Maximal induced trees in sparse random graphs release_zgqndvzvyjcxvgbnzynv7hwqyu

by Tomasz łuczak, Zbigniew Palka

Published in Discrete Mathematics by Elsevier BV
ISSN-L 0012-365X
Volume 72
Issue 1-3
Page(s) 257-265
Release Year 1988
Publisher Elsevier BV
Primary Language en (lookup)

Known Files and URLs

application/pdf  505.2 kB
sha1:99fb84abee3f06c96997...
web.archive.org (webarchive)
publisher-connector.core.ac.uk (web)
web.archive.org (webarchive)
Read Full Text
Type  article-journal
Stage   published
Year   1988
Container Metadata
Open Access Publication
Not in DOAJ
Not in ISSN ROAD
ISSN-L:  0012-365X
Fatcat Entry
Work Entity
grouping other versions (eg, pre-print) and variants of this release
Cite This Release
Fatcat Bits

State is "active". Revision:
38a61c46-af09-4666-8a6e-43cd510194b9
As JSON object via API